# SDR UIEA2019022763395

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,351 hours, 15,812 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Inoperative
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED "OFF" LIGHT NOT ILLUMINATED WITH THE ENGINE OFF.( CYCLED RIGHT ENG BLEED OFF LIGHT PER B767 AMM 36-00-00 OPS CHECK NORMAL.  )
